Care needs to be taken when triptans (eg Sumatriptan) and selective serotonin reuptake inhibitors (SSRIs eg sertraline) are taken together.
There is a risk of developing Serotonin syndrome. Serotonin syndrome is a potentially life-threatening drug reaction that causes the body to have too much serotonin, a chemical produced by nerve cells.
There is also possible potentiation of side-effects with sertraline and lomotrigine which could result in decreased mental alertness, drowsiness and breathing difficulties.
If these drugs are given together it must be under careful supervision.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2011 • 7 answers
Posted 14 Dec 2012 • 4 answers
Posted 4 Jan 2014 • 2 answers
Sertraline - I have been taking zoloft for 10 years ( the generic for for the last 6 years). In the?
Posted 12 Dec 2014 • 1 answer
Posted 17 Aug 2015 • 2 answers